Theo dõi
Abdollah Alhevaz
Abdollah Alhevaz
Faculty of Mathematical Sciences, Shahrood University of Technology.
Email được xác minh tại shahroodut.ac.ir
Tiêu đề
Trích dẫn bởi
Trích dẫn bởi
Năm
The McCoy condition on Ore extensions
M Habibi, A Moussavi, A Alhevaz
Communications in Algebra 41 (1), 124-141, 2013
352013
On the distance signless Laplacian spectrum of graphs
A Alhevaz, M Baghipur, E Hashemi, HS Ramane
Bulletin of the Malaysian mathematical sciences society 42, 2603-2621, 2019
312019
On rings having McCoy-like conditions
A Alhevaz, A Moussavi, M Habibi
Communications in Algebra 40 (4), 1195-1221, 2012
312012
Sigma, Delta-Compatible Skew PBW Extension Ring
E Hashemi, K Khalilnezhad, A Alhevaz
Kyungpook Mathematical Journal 57 (3), 401-417, 2017
302017
Brouwer type conjecture for the eigenvalues of distance signless Laplacian matrix of a graph
A Alhevaz, M Baghipur, HA Ganie, S Pirzada
Linear and Multilinear Algebra 69 (13), 2423-2440, 2021
282021
The generalized distance spectrum of the join of graphs
A Alhevaz, M Baghipur, H A. Ganie, Y Shang
Symmetry 12 (1), 169, 2020
242020
On the distance signless Laplacian spectral radius and the distance signless Laplacian energy of graphs
A Alhevaz, M Baghipur, S Paul
Discrete Mathematics, Algorithms and Applications 10 (3), 1850035, 2018
242018
Extensions of rings over 2-primal rings
A Alhevaz, E Hashemi, K Khalilnezhad
Le Matematiche 74 (1), 141-162, 2019
222019
Sharp bounds on (generalized) distance energy of graphs
A Alhevaz, M Baghipur, KC Das, Y Shang
Mathematics 8 (3), 426, 2020
212020
On spectral spread of generalized distance matrix of a graph
S Pirzada, HA Ganie, A Alhevaz, M Baghipur
Linear and Multilinear Algebra 70 (15), 2819-2835, 2022
192022
Bounds for the generalized distance eigenvalues of a graph
A Alhevaz, M Baghipur, HA Ganie, Y Shang
Symmetry 11 (12), 1529, 2019
192019
On distance signless Laplacian spectrum and energy of graphs.
A Alhevaz, M Baghipur, E Hashemi
Electronic Journal of Graph Theory & Applications 6 (2), 2018
182018
ON ZERO-DIVISORS IN SKEW INVERSE LAURENT SERIES OVER NONCOMMUTATIVE RINGS
A Alhevaz, D Kiani
Communications in Algebra 42 (2), 469-487, 2014
182014
Some types of ring elements in Ore extensions over noncommutative rings
E Hashemi, M Hamidizadeh, A Alhevaz
Journal of Algebra and Its Applications 16 (11), 1750201, 2017
172017
Some inequalities involving the distance signless Laplacian eigenvalues of graphs
A Alhevaz, M Baghipur, S Pirzada, Y Shang
Transactions on Combinatorics 10 (1), 9-29, 2021
162021
Merging the spectral theories of distance Estrada and distance signless Laplacian Estrada indices of graphs
A Alhevaz, M Baghipur, Y Shang
Mathematics 7 (10), 995, 2019
162019
Computing the reciprocal distance signless Laplacian eigenvalues and energy of graphs
A Alhevaz, M Baghipur, H Ramane
Le Matematiche 74 (1), 49-73, 2019
162019
Radicals of skew inverse Laurent series rings
A Alhevaz, D Kiani
Communications in Algebra 41 (8), 2884-2902, 2013
162013
MCCOY PROPERTY OF SKEW LAURENT POLYNOMIALS AND POWER SERIES RINGS
A Alhevaz, D Kiani
Journal of Algebra and Its Applications 13 (02), 2014
152014
On perfect Roman domination number in trees: complexity and bounds
M Darkooti, A Alhevaz, S Rahimi, H Rahbani
Journal of Combinatorial Optimization 38, 712-720, 2019
132019
Hệ thống không thể thực hiện thao tác ngay bây giờ. Hãy thử lại sau.
Bài viết 1–20